# SDR COMA0560005

- Difficulty date: December 23, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 13,839 hours, 12,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT HAND WING PLANK CRACK INBOARD OF WS 149.85.  REPAIRED IAW REO 601R-57-21-539.
